Translator Disclaimer
Fall 2012 On the homotopy types of the independence complexes of grid graphs with cylindrical identification
Kouyemon Iriye
Kyoto J. Math. 52(3): 479-501 (Fall 2012). DOI: 10.1215/21562261-1625172

Abstract

We herein investigate the homotopy types of the independence complexes of square grid graphs Cm,n with cylindrical identification for m=3 and n=6,7. We show that they are all homotopy equivalent to a wedge of spheres.

Citation

Download Citation

Kouyemon Iriye. "On the homotopy types of the independence complexes of grid graphs with cylindrical identification." Kyoto J. Math. 52 (3) 479 - 501, Fall 2012. https://doi.org/10.1215/21562261-1625172

Information

Published: Fall 2012
First available in Project Euclid: 26 July 2012

zbMATH: 1248.05046
MathSciNet: MR2959945
Digital Object Identifier: 10.1215/21562261-1625172

Subjects:
Primary: 05C10, 05C69

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.52 • No. 3 • Fall 2012
Back to Top